# SDR IPXA2019070844205

- Difficulty date: June 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: A57960000007
- Part serial: FH1253
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT WING I/B FLAP I/B T/E WEDGE IS CHAFED. REPAIRED CHAFED RT WING I/B FLAP I/B T/E WEDGE IAW EA 300-5750-01-A7826 REV. I/R AND EO A300-5750-73173-A. (MAJOR)
